Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have burning feeling on testicle. Diagnosed as Epididymitis. On 2 months medication. Is this normal?

I went to a Uroligist last week because I had a burning feeling in my left testicle . I was freaked out about a STD . I wnt to the local health department and did a urine test for Clamidia and Gonorea. Sorry about the spelling. It came back negative. Doctor felt of my testicle and rectum and diagmosed me with Epidimitis, Again sorry about spelling,,,, He prescribed 500 MG of Cipro and 500 MG of Keflex 2 x per day for two months, Is this normal? is two months too long?
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Epididymitis is the infection and inflammation of the epididymis,a structure present just above the testis and is attached to it.
It needs antibiotic and anti inflammatory drugs.
IT will take sometime for it to get subsided.
Sometimes,it may take more than 2 months
Please go as per your doctor's advice.
Wish you speedy recovery
Answered: Tue, 30 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor